# SDR WX0A2014080572076

- Difficulty date: July 31, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- System (JASC): 3110 · Instrument Panel
- Part: Transformer
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL PRESS, HYD PRESS, HYD QTY & FLAP IND DISPLAYED DASHES CB K9 LT INSTRUMENT TRANSFER POPPED.  CALLED MX CONTROL & INSTRUCTED DO NOT RESET.  DID AIR RETURN IAW DISPATCH.  REPLACED LT INSTRUMENT TRANSFORMER.  OPERATIONS CHECKED GOOD IAW AMM 24-00-00 & 77-42-00.  8/5/14 COULD NOT DUPLICATE BUT REPLACED LT INSTRUMENT TRANSFORMER T1-19 THAT CONTROLS ALL OF THOSE SYSTEMS.  NO REPEATS.
